# SDR ASOA201705061547

- Difficulty date: May 6, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 36,465 hours, 27,168 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316321
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED STRINGER 19R BETWEEN FUSELAGE STATIONS 310.00 - 319.70. REMOVED AND REPLACED STRINGER 19R IAW SRM 51-42-06-001-001 A01 AND DWG SH670-31630.
